【Taisho Pharmaceutical】 Pabron Cough Suppressant Triple Tablets 16 tablets
This is a cough suppressant and expectorant that is effective against coughs and phlegm accompanied by a sore throat.
It can be taken three times a day and also before bedtime if necessary.
In stock
SKU
4987306046849
US$9.71
Pabron Cough Suppressant Triple Tablets is an expectorant that is effective against coughs and phlegm accompanied by sore throats.
In addition to taking three times a day、 it can also be taken before bedtime if necessary.
[Dosage and Administration]
For adults (15 years and older)、 take one tablet at a time、 three times a day after meals and before bedtime if necessary with water or lukewarm water.
[Ingredients]
(per tablet)
Dextromethorphan hydrobromide hydrate 15 mg、 chlorpheniramine maleate 3 mg、 methoxyphenamine hydrochloride 37.5 mg、 tranexamic acid 70 mg
Additives: cellulose、 calcium hydrogen phosphate、 magnesium aluminometasilicate、 sodium starch glycolate、 hydroxypropyl cellulose、 magnesium stearate、 talc、 macrogol、 titanium oxide、 hypromellose
[Precautions for Use]
●Do not take if you are:
Those who have previously experienced allergic symptoms due to this drug or its ingredients.
●Do not use any of the following medicines while taking this drug:
Other cough suppressants、 expectorants、 cold medicines、 sedatives、 oral medications containing antihistamines (oral medicines for rhinitis、 motion sickness medicines、 allergy medicines、 etc.)
●Do not drive or operate machinery after taking this drug.
Japanese Product Name | 【大正製薬】 パブロンせき止めトリプル錠 16錠 |
---|